Alert archive / Puerto Rico / Flash Flood Warnings in 2022

Flash Flood Warning 8, NWS JSJ

February 5, 2022

NWS JSJ issued this flash flood warning at Feb 5, 2022, 4:06 PM CST. It was in force for 3 hr. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2022, 4:06 PM CST (22:06 UTC)
Expired
Feb 5, 2022, 7:00 PM CST
In force
3 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

The radar

The San Juan radar (TJUA), 34 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 4:34 PM CSTFLOODBayamóN, PREMERGENCY MANAGERS REPORTED A STRANDED VEHICLE IN PR 2 NEAR COSTCO IN BAYAMON.
Feb 5, 4:34 PM CSTFLOODBayamóN, PRPERSON CALLED TO REPORT THAT ROAD 2, JUST BEFORE COSTCO, WAS FLOODED. PEOPLE WERE REPORTED AS BEING TRAPPED IN THEIR CARS.
Feb 5, 4:34 PM CSTFLASH FLOODBayamóN, PREMERGENCY MANAGERS REPORTED A STRANDED VEHICLE IN PR 2 NEAR COSTCO IN BAYAMON.
Feb 5, 4:34 PM CSTFLASH FLOODBayamóN, PRPERSON CALLED TO REPORT THAT ROAD 2, JUST BEFORE COSTCO, WAS FLOODED. PEOPLE WERE REPORTED AS BEING TRAPPED IN THEIR CARS.
Feb 5, 4:35 PM CSTFLOODLoíZa, PRPERSON CALLED TO REPORT THAT A HOUSE WAS BEING FLOODED ON ROAD 865, BEHIND SELECTOS SUPERMARKET.
Feb 5, 4:35 PM CSTFLOODRio Piedras, PRA PERSON CALLED TO REPORT HIS HOUSE WAS GETTING FLOODED IN CALLE BRUMBAUGH.
Feb 5, 4:35 PM CSTFLASH FLOODRio Piedras, PRA PERSON CALLED TO REPORT HIS HOUSE WAS GETTING FLOODED IN CALLE BRUMBAUGH.
Feb 5, 4:35 PM CSTFLASH FLOODRio Piedras, PREMERGENCY MANAGERS REPORTED FLOODING IN BRUMBAUGH STREET, RIO PIEDRAS. A RESIDENCE WAS REPORTED FLOODED AND A PERSON WAS TRAPPED.
Feb 5, 4:35 PM CSTFLASH FLOODSierra BayamóN, PREMERGENCY MANAGERS REPORTED FLOODING ON STREET 3 IN SIERRA BAYAMON.
Feb 5, 4:38 PM CSTFLOODLas AméRicas, PREMERGENCY MANAGERS REPORTED FLOODING ON AVENIDA PINERO NEAR CONDOMINIO LAS AMERICAS. A PERSON WAS TRAPPED IN A STRANDED VEHICLE.
Feb 5, 4:38 PM CSTFLASH FLOODLa Riviera, PREMERGENCY MANAGERS REPORTED FLOODING ON AVE. DE DIEGO #3 - NE SECTOR, IN FRONT OF VETERAN'S HOSPITAL TRAIN STATION. A PERSON WAS TRAPPED IN A STRANDED VEHICLE.
Feb 5, 4:38 PM CSTFLASH FLOODLas AméRicas, PREMERGENCY MANAGERS REPORTED FLOODING ON AVENIDA PINERO NEAR CONDOMINIO LAS AMERICAS. A PERSON WAS TRAPPED IN A STRANDED VEHICLE.
Feb 5, 4:42 PM CSTFLASH FLOODSanta Cruz, PRSTREET 8, AS WELL AS A HOUSE IN SECTOR CRUZ, BAYAMON, WERE REPORTED AS FLOODED.
Feb 5, 4:45 PM CSTFLASH FLOODPuerto Nuevo, PRTWO PEOPLE WERE TRAPPED IN FLOODED RESIDENCE IN ANTARTICA STREET IN RIO PIEDRAS.
Feb 5, 4:46 PM CSTFLASH FLOODLomas Verdes, PRA RESIDENCE IN ANGELINA STREET IN LOMAS VERDES, BAYAMON WAS FLOODED.
Feb 5, 4:49 PM CSTFLOODSummit Hills, PRSTREET BERWIND, SECTOR SUMMIT HILLS IN SAN JUAN WAS REPORTED FLOODED.
Feb 5, 4:53 PM CSTFLASH FLOODValle De Sol, PRMARGINAL 120 IN FRONT OF VALLE DEL SOL APARTMENTS WAS REPORTED AS FLOODED.
Feb 5, 4:54 PM CSTFLASH FLOODAlturas De Flamboyan, PREMERGENCY MANAGERS REPORTED TWO PEOPLE STRANDED IN A VEHICLE ON FLOODED ROAD IN FRONT OF ESCUELA INES MENDOZA IN BAYAMON.
Feb 5, 5:01 PM CSTFLASH FLOODSanta Cruz, PRMAIN AVENUE IN BAYAMON WAS REPORTED FLOODED. A VEHICLE WAS STRANDED.
Feb 5, 5:15 PM CSTFLASH FLOODValle Verde, PREMERGENCY MANAGERS REPORTED A FLOODED RESIDENCE IN VALLE VERDE, RIO BAYAMON STREET IN BAYAMON. PEOPLE WERE TRAPPED IN RESIDENCE.
Feb 5, 5:16 PM CSTFLASH FLOOD1 Sse Sabana, PREMERGENCY MANAGERS REPORTED A STRANDED VEHICLE DUE TO FLOODED ROAD IN CARR. 28, IN FRONT OF BUCHANAN FEDERAL JAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

911 
WGCA52 TJSJ 052206
FFWSJU
PRC021-033-061-127-060100-
/O.NEW.TJSJ.FF.W.0008.220205T2206Z-220206T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
606 PM AST Sat Feb 5 2022

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  San Juan Municipality in Puerto Rico...
  Guaynabo Municipality in Puerto Rico...
  Bayamon Municipality in Puerto Rico...
  Catano Municipality in Puerto Rico...

* Until 900 PM AST.

* At 603 PM AST, Doppler radar indicated heavy rain falling across 
  the warned area. One to four inches of rain have already fallen, 
  and an additional one to two inches of rain are possible. Flash 
  flooding is ongoing or expected to begin shortly. Flooding and 
  mudslides have already been reported.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses. Mudslides 
           in some areas is possible.

* Some locations that will experience flooding include...
  San Juan, Guaynabo, Catano, Bayamon, Sabana Seca and Carolina. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 1845 6604 1838 6600 1838 6603 1837 6604
      1835 6620 1842 6618 1846 6614 1844 6612
      1845 6611 1843 6611 1845 6609 1845 6610
      1846 6610

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JJA
1 follow-up statement
684 
WGCA72 TJSJ 060108
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
908 PM AST Sat Feb 5 2022

PRC021-033-061-127-060118-
/O.EXP.TJSJ.FF.W.0008.000000T0000Z-220206T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bayamon PR-Catano PR-Guaynabo PR-San Juan PR-
908 PM AST Sat Feb 5 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR BAYAMON, CATANO, GUAYNABO AND 
SAN JUAN...

Flood waters have receded. However, standing flood waters remain 
over the area, and a Flood Advisory will be issued. Please continue 
to heed remaining road closures.

LAT...LON 1845 6604 1838 6600 1838 6603 1837 6604
      1835 6620 1842 6618 1846 6614 1844 6612
      1845 6611 1843 6611 1845 6609 1845 6610
      1846 6610

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 3:38 PM CST, 28 minutes earlier.

Area forecast discussion, Feb 5, 3:38 PM CST, 28 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
538 PM AST Sat Feb 5 2022

.SYNOPSIS...Moist and unsettled weather conditions will prevail
through at least Sunday, with the bulk of the activity favoring
northeastern Puerto Rico and the U.S. Virgin Islands. Urban and
small stream flooding to localized flash flooding, rapid rises
along rivers, and mudslides near steep areas remain likely with
any extended period of moderate to heavy rains. Wind-driven seas
and a northerly swell will maintain hazardous marine and dangerous
surf-zone conditions through early next week.

&&

.SHORT TERM...Tonight through Monday...

Moist and unsettled weather conditions will prevail tonight into
Sunday, improving Sunday night into Monday. A surface high
pressure moving eastward across the western Atlantic will maintain
moderate to fresh east-northeast winds, becoming more easterly on
Monday as this feature moves further eastward into the north-
central Atlantic. The frontal boundary and the associated moisture
field will continue to linger over the region, with the bulk of
moisture now located to the east-southeast of the local islands.
Still, enhanced low-level moisture convergence and a weak easterly
disturbance will add to the already unstable environment, causing
precipitable waters to hold at around 1.9 inches through tonight.
At higher levels, a mid-to-upper trough will continue to sag
southward, with the trough now extending over the Leeward Islands,
providing dynamical forcing for deep convective development. The
resulting shower activity will favor the northern and eastern
sections of Puerto Rico and the U.S. Virgin Islands through the
overnight/early morning hours. Additional rainfall amounts of one
to two inches are possible. By late Sunday morning into the
afternoon hours, and supported by daytime heating and local
effects, convective development with a chance for isolated
thunderstorms will focus over the interior and western to the
southern section of Puerto Rico. Any extended periods of moderate
to locally heavy rains over already saturated soils will lead to
urban and small stream flooding to localized flash flooding, as
well as rapid rises along rivers and mudslides near areas of steep
terrain.

A gradual improvement is anticipated for Sunday night into
Monday, with mid-level ridging slowly building over the region and
the erosion of the available moisture; tho moisture levels will
remain near-normal levels. Nonetheless, conditions will remain
reasonably unstable to support more localized shower and isolated
thunderstorm development, as well as a dominant advective weather
pattern bringing showers to portions of northeastern Puerto Rico
and the U.S. Virgin Islands at times.

.LONG TERM...Tuesday through Saturday...

FROM PREV DISCUSSION... /issued 534 AM AST Sat Feb 5 2022/

For the first two days of the long period, a transitioning weather
pattern is expected. A mid to upper level trough will move of the
local area, and a ridge will establish over the islands by
Wednesday. Bands of moisture will continue to linger throughout
the area enhancing the potential for more shower activity. This
ridge will promote stable conditions aloft for most of the long
term period across the region. This pattern will result in passing
showers across the local waters moving into the windward portions
of Puerto Rico and the U.S. Virgin Islands during morning hours.
Then, in the afternoon hours, the moisture available will combine
with the daytime heating and local effects causing a few isolated
showers with rainfall accumulations. The U.S. Virgin Islands are
expected to have mainly fair weather conditions. A seasonal
weather pattern but with more patches of dry air will dominate,
and the rainfall accumulation totals remains low. Temperatures
above normal are forecasted in some sectors as the ridge takes
place over the local area.

&&

.AVIATION...SHRA and TSRA across the local flying area may affect
the local terminals at times this afternoon and evening. This
activity will produce at least MVFR conds and mtn obscurations for
brief periods, but prevailing VCSH/VCTS is expected. TJSJ, TIST, and
TISX is likely to observe these conditions through the  have the
forecast period. Sfc winds from the E at 10-20 kts with gusts to 25
kts possible near the shower activity. Overnight winds will be 5-10
kts with occasional gusts.

&&

.MARINE...The combination of wind-driven seas and a northerly
swell spreading across the regional waters will maintain hazardous
marine conditions due to building seas up to 10 feet through the
weekend into early next week. As a result, Small Craft Advisories
remain in effect for the local waters, except for coastal waters
of southern and southwestern Puerto Rico, where seas should stay
below 5 feet.

Large breaking waves of up to 15 feet will also cause dangerous
swimming and surfing conditions, as well as localized beach
erosion and coastal flooding. For this reason, a High Surf
Advisory is in effect for beaches from Aguada and Rincon eastward
to northeastern Puerto Rico, northern Culebra and St Thomas, as
well as eastern St Croix. In addition, there is a high risk of rip
currents for these areas, including all beaches of Vieques.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  72  80  73  82 /  70  70  70  40
STT  70  82  72  82 /  60  60  50  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through late Monday night for Culebra-
     Mayaguez and Vicinity-North Central-Northeast-Northwest-San
     Juan and Vicinity-Southeast-Vieques.

     High Surf Advisory until 6 AM AST Monday for Culebra-North
     Central-Northeast-Northwest-San Juan and Vicinity-Southeast.

     High Surf Advisory until 6 AM AST Sunday for Mayaguez and
     Vicinity.

VI...High Rip Current Risk through late Monday night for St Croix-
     St.Thomas...St. John...and Adjacent Islands.

     High Surf Advisory until 6 AM AST Monday for St Croix.

     High Surf Advisory until 6 AM AST Sunday for St.Thomas...St.
     John...and Adjacent Islands.

AM...Small Craft Advisory until 2 PM AST Monday for Anegada Passage
     Southward to 17N-Atlantic Waters of Puerto Rico and USVI
     from 10 NM to 19.5N-Caribbean Waters of Puerto Rico from 10
     NM to 17N-Coastal Waters of Northern Puerto Rico out 10 NM-
     Coastal Waters of Northern USVI and Culebra out 10 NM-
     Coastal Waters of Northwestern Puerto Rico out 10 NM-
     Coastal Waters of Southern USVI Vieques and Eastern Puerto
     Rico out 10 NM-Mona Passage Southward to 17N.

&&

SHORT TERM...DRS/JA
LONG TERM....ICP
PUBLIC DESK...ERG/CVB
Hazardous weather outlook, Feb 5, 4:05 AM CST, 12 hours 1 minute before
Perspectivas sobre las Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia en San Juan PR
555 AM AST sabado 5 de febrero de 2022

AMZ710>745-PRZ001>013-061000-
San Juan y Vecindad-Noreste-Sureste-
Este Interior-Norte Central-Interior Central-Ponce y Vecindad-
Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Las aguas costeras cercanas y lejanas a la costa del Atlantico y
Caribe-
555 AM AST sabado 5  de febrero de 2022

Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para
Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia Uno...Hoy y esta noche

.Tronadas...Existe una probabilidad de tronadas con lluvias fuertes
y vientos breves en rafagas esta tarde a traves de sectores de la mayoria
de la isla hoy, incluyendo la zona metropolitana de San Juan y alrededores.

.Inundaciones...Fuertes lluvias pueden resultar en inundaciones urbanas y
de riachuelos, especialmente a traves del centro, oeste y noroeste
de Puerto Rico. Las lluvias fuertes pueden tambien causar aumento
rapido en los rios y riachuelos con deslizamientos de tierra en
areas de pendientes alta. Ademas de posibles derrumbes debido a los
suelos saturados en algunas areas.

.Viento...Se espera viento sostenido en exceso de 20 mph (17 nudos)
a traves de las aguas afuera del Atlantico, porciones de los
pasajes locales y las areas costeras en la tarde, tambien acompanado
de fuerte actividad de tronadas.

.Oleaje...Se espera oleaje peligroso y picado de entre 8 a 10 pies
en las aguas del Atlantico, y pasajes locales y de 5 a 8 pies en el
resto.

.Corrientes Marinas...Existe un alto riesgo de corrientes
marinas para las playas del noroeste a noreste de Puerto Rico,  al
igual que Culebra y algunas del norte y este de Vieques. Tambien hay
un riesgo moderado de corrientes marinas para el resto de las playas
protegidas en la costa sur de Puerto Rico. Se esperan olas
rompientes grandes entre 6 y 9 pies para las playas del noroeste a
noreste de Puerto Rico.

.Dias dos hasta el siete...domingo a viernes

Por lo menos hasta el domingo, un ambiente humedo e inestable
aumentara la probabilidad de aguaceros y actividad de tronadas.
Inundaciones urbanas y de pequenos riachuelos seran posibles con la
conveccion de la manana y la tarde. El riesgo de corrientes marinas
se mantendra de moderado a alto por los proximos dias. Una marejada del norte
y vientos en aumento afectaran las aguas regionales y pasajes
causando oleaje picado y peligroso respectivamente. Oleaje y
condiciones costeras peligrosas tambien estan presentes durante el
fin de semana.

.Comunicado sobre informacion reportada por observadores...

No se espera activacion amplia de observadores. Sin embargo, le
agradeceriamos reportar cualquier informacion sobre inundaciones,
corrientes marinas y oleaje al Servicio Nacional de Meteorologia en
San Juan.

AMZ715-725-VIZ001-002-061000-
San Tomas, San John e Islas Adyacentes-Santa
Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del
Caribe-
555 AM AST sabado 5 de febrero de 2022

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Islas Virgenes Estadounidenses y las aguas costeras adyacentes.

.Dia Uno...Hoy y esta noche

.Tronadas...Existe una probabilidad de tronadas cerca o sobre las islas avanzada
la tarde y durante la noche.

.Inundaciones...Fuertes lluvias pueden resultar en inundaciones urbanas y
de riachuelos. La lluvia fuerte pudiera causar aumentos rapidos en los
riachuelos y rios con deslizamientos posibles en areas de terreno empinado
debido al oleaje saturado.

.Viento...Se espera viento sostenido en exceso de 20 mph (17 nudos)
a traves de las aguas afueras del Atlantico, porciones de los
pasajes locales y las areas costeras en la tarde, tambien acompanado
de fuerte actividad de tronadas.

.Oleaje...Se espera oleaje peligroso de hasta 8 a 10 pies a traves de las
aguas mar afuera del Atlantico y los pasajes y de 5 a 8 pies en el resto del
area.

.Corrientes Marinas...Existe un riesgo alto de corrientes marinas
para casi todas las playas hoy. Olas rompientes peligrosas de 10 a 14 pies
son probables en el norte de las islas con condiciones peligrosas en las
playas, asi como el potencial de inundaciones costeras aisladas, especialmente
en periodos de marejada alta.

.Dias dos hasta el siete...domingo a viernes

Por lo menos hasta el domingo, un ambiente humedo e inestable
aumentara la probabilidad de aguaceros y actividad de tronadas.
Inundaciones urbanas y de pequenos riachuelos seran posibles con la
conveccion de la manana y la tarde. El riesgo de corrientes marinas
se mantendra de moderado a alto por los proximos dias. Una marejada del norte
y vientos en aumento afectaran las aguas regionales y pasajes
causando oleaje picado y peligroso respectivamente. Oleaje y
condiciones costeras peligrosas tambien estan presentes durante el
fin de semana.

.Comunicado sobre informacion reportada por observadores...

No se espera activacion amplia de observadores. Sin embargo, le
agradeceriamos reportar cualquier informacion sobre corrientes
marinas y oleaje al Servicio Nacional de Meteorologia en San Juan.

In the hours before

Local storm report, Feb 5, 11:29 AM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
129 PM AST SAT FEB 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLOOD            TOA BAJA                18.44N  66.25W
02/05/2022                   TOA BAJA           PR   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED WATER LEVELS RISING FROM
            URBAN FLOODING AFFECTING TWO INDEPENDENT HOUSES IN BO.
            CANDELARIA OF TOA BAJA. THESE HOUSES WERE LOCATED IN
            SECTOR REPARTO ALAMAR AND SECTOR GUANOS, RESPECTIVELY.
            EMERGENCY MANAGERS SENT RESCUERS TO BOTH HOUSES, BOTH
            FAMILIES WERE TRAPPED. NO FATALITIES WERE REPORTED.

&&

EVENT NUMBER SJU2200020

IAN COLON-PAGAN
Local storm report, Feb 5, 11:33 AM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
133 PM AST SAT FEB 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     FLOOD            LAS LOMAS               18.39N  66.10W
02/05/2022                   SAN JUAN           PR   NWS EMPLOYEE

            ROAD 31 IN URB. LAS LOMAS, IN FRONT OF WILLIAM D. BOYCE
            SCHOOL, WAS REPORTED AS FLOODED.

&&

EVENT NUMBER SJU2200021

ERG
Local storm report, Feb 5, 1:06 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
306 PM AST SAT FEB 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLOOD            VILLA PALMERAS          18.44N  66.05W
02/05/2022                   SAN JUAN           PR   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED THAT CARR. 19 IN BA. OBRERO
            WAS FLOODED.

0230 PM     FLOOD            HILL BROTHERS           18.41N  66.02W
02/05/2022                   SAN JUAN           PR   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED THAT AVE. SIMON MADERA
            INTERSECTING CARR. 8 WAS FLOODED.

0230 PM     FLOOD            1 S PARQUE FORESTAL     18.34N  66.07W
02/05/2022                   SAN JUAN           PR   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED FLOODING CLOSE TO
            MONTEHIEDRA SHOPPING MALL.

&&

EVENT NUMBER SJU2200022
EVENT NUMBER SJU2200023
EVENT NUMBER SJU2200024

CVILLANUEVA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 8:45 AM CSTAreal Flood AdvisoryJSJ8 hr
Feb 5, 9:22 AM CSTAreal Flood AdvisoryJSJ104 min
Feb 5, 10:41 AM CSTFlash Flood WarningJSJ3 hr
Feb 5, 11:09 AM CSTAreal Flood AdvisoryJSJ3 hr
Feb 5, 1:27 PM CSTAreal Flood AdvisoryJSJ4 hr
Feb 5, 1:50 PM CSTAreal Flood AdvisoryJSJ2 hr
Feb 5, 2:28 PM CSTFlash Flood WarningJSJ4 hr
Feb 5, 4:44 PM CSTAreal Flood AdvisoryJSJ2 hr
Feb 5, 5:15 PM CSTAreal Flood AdvisoryJSJ2 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.